# SDR AWKA7741118

- Difficulty date: November 14, 2008
- Submitted: November 18, 2008
- Operation: Air carrier
- Aircraft: N774XJ
- Make and model: Cessna 750
- Aircraft serial: 7500274
- Aircraft time: 1,413 hours, 705 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: 73838433
- Part serial: 9801118A
- Condition: Leaking
- Location: Zone 200
- Stage of operation: CL
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: A

## Discrepancy

SHORTLY AFTER TAKEOFF, 3 TO 5 MINUTES. A PASSENGER REPORTED STEAM/SMOKE VAPOR WAS ACCUMULATING IN THE CABIN. THE COCKPIT CREW BEGAN DETECTING ODOR AND LOOKING BACK IN THE CABIN SEEING INCREASING SMOKE/VAPOR LEVELS.  THE PILOTS DECIDED TO RETURN AND NOTIFIED  DEPARTURE OF INTENTIONS. WHILE ON VECTORS FOR RETURN, THE CREW PLACED BOTH PACKS IN MANUAL TEMP CONTROL AND WERE ABLE TO CONTROL BOTH PACKS MANUALLY. THE SMOKE BEGAN TO DIMINISH AS ENGINE POWER WAS REDUCED FROM CLIMB TO IDLE FOR DECENT.  AN EMERGENCY WAS NOT DECLARED DUE TO SMOKE DIMINISHING, BUT, A RETURN FOR PRECAUTIONARY  REASONS WAS DECLARED.  THE COCKPIT AIRCYCLE MACHINE WAS FOUND TO BE FAULTY AND WAS REPLACED. OPS CHECKS NORMAL, NO SMOKE WAS DETECTED IN THE CABIN.
